# SDR 96ZZZX125

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC463
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126005
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN'S WINDSHIELD OUTER PANE CRACKED.  DEPRESSURIZED, DESCENDED TO LOWER ALTITUDE.
